# SDR AALA202104291796

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GLAZED PASSENGER CREW DOOR 841 WINDOW PANEL ASSEMBLY PRISM AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 WINDOW PANEL ASSEMBLY PRISM  AT FORWARD GALLEY AREA PER AMM 56-31-11-400-002-A.
